MathSciNet Relay Station
MathSciNet bibliographic data
MR2060959 60F10 (60K25 60K30)
Baltrūnas, Aleksandras; Klüppelberg, Claudia Subexponential distributions—large deviations with applications to insurance and queueing models. Festschrift in honour of Daryl Daley. Aust. N. Z. J. Stat. 46 (2004), no. 1, 145–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement